# SDR DALA2024081308083

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,240 hours, 29,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 ACCESS DOOR OF CARGO OPENING SYS **DISPATCHER SELECT EXTENSION** FWD PANEL DAMAGED. CORRECTIVE ACTION: REPAIRED PER A319 AMM 52-31. (6044720)
